Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 708541, 8 pages
http://dx.doi.org/10.1155/2015/708541
Research Article

Note on the Physical Basis of the Kutta Condition in Unsteady Two-Dimensional Panel Methods

1Faculty of Mathematics and Physics, Charles University, 121 16 Prague 2, Czech Republic
2School of Aerospace Mechanical and Manufacturing Engineering, RMIT University, Melbourne, VIC 3000, Australia

Received 3 May 2015; Revised 29 July 2015; Accepted 4 August 2015

Academic Editor: Sergio Preidikman

Copyright © 2015 M. La Mantia and P. Dabnichki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. La Mantia and P. Dabnichki, “Note on the Physical Basis of the Kutta Condition in Unsteady Two-Dimensional Panel Methods,” Mathematical Problems in Engineering, vol. 2015, Article ID 708541, 8 pages, 2015. https://doi.org/10.1155/2015/708541.